# SDR DL757040947

- Difficulty date: October 5, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 48,174 hours, 23,262 cycles
- Engine: Pwa PW2037
- Engine time: 10,497 hours, 4,699 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 728705
- Condition: Melted
- Location: Nr 1
- Part time: 10,497 hours, 4,699 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, PRIOR TO 60 KNT, AS POWER CAME UP TO T/O POWER, A LOUD BANG OCCURRED WITH LEFT ENGINE READING OIL PRESSURE ZERO, N1 ZERO.  ACCOMPLISHED ABORT.  REPLACING NUMBER ONE ENGINE.
